MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 1.9 MM, 30°, 210MM, AUTOCLAVABLE; RESECTOSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE, 1.9 MM, 30°, 210MM, AUTOCLAVABLE; RESECTOSCOPE
Model Number A3765A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and repair.The field service engineer (fse) checked the scope and found the lock pin broken.The investigation is still in progress; therefore, the root cause of the reported defect cannot be determined at this time.However, if additional information becomes available, this report will be supplemented accordingly.In general, the customer is required to inspect the device for defects, check the function of all devices and have alternate equipment prior to use.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was reported to olympus that a telescope scope was not working.The field service engineer (fse) checked the scope and found the lock pin broken.The reported issue was found during maintenance of the device.There was no injury or health damage due to the reported event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation, as well as corrections to d5 and g2.Please see updates to d5, g2, h6, and h10.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it¿s likely the locking pin broke due to the use of excessive force by the customer.The root cause of this event was unable to be identified.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE, 1.9 MM, 30°, 210MM, AUTOCLAVABLE
Common Device Name
RESECTOSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, de 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, de
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16432424
Report Number9610773-2023-00569
Device Sequence Number5411229
Product Code FJL
UDI-Device Identifier04042761005739
UDI-Public04042761005739
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K904940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3765A
Device Catalogue NumberA3765A
Device Lot Number800097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown